# SDR 2005FA0000515

- Difficulty date: March 15, 2005
- Submitted: April 20, 2005
- Operation: General aviation
- Aircraft: N1898X
- Make and model: Cessna TR182
- Aircraft serial: R18201898
- Engine: Lyc O540L3C5
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Check Valve
- Part number: S25351
- Part serial: 30219501
- Condition: Inoperative
- Location: Turbocharger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL LEAKING OUT OF TURBO CHARGER AFTER ENGINE SHUTDOWN, ENGINE HAD NOT BEEN RUN SINCE CHECK VALVE HAD BEEN INSTALLED.  REMOVED OIL PRESSURE CHECK VALVE FOR INSPECTION, AND NOTED LOOSE NUT, TOTALLY SEPARATED INSIDE THE CHECK VALVE.  THIS OBVIOUSLY WAS THAT WAY WHEN IT WAS INSTALLED AS A NEW PART.  (K)
